# SDR RAIA00404013

- Difficulty date: April 22, 2003
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 6,343 hours, 5,069 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 163500111
- Part serial: 8827E
- Condition: Shorted
- Location: Cockpit
- Part time: 1,602 hours, 948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRIC ODOR ON FLIGHT DECK. MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD.
